MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn: (b)(6) malfunctioned was not confirmed in the archive data or during functional testing.The autopulse platform functioned as intended.Reviewing the archive data showed no significant discrepancies or error messages.The autopulse platform passed initial functional testing without any fault or error.A brake gap inspection was performed and verified the brake gap was within the specification.A load cell characterization test confirmed that both load cell modules were functioning within the specifications.Following service, the autopulse platform passed all testing criteria.
 
Event or Problem Description
Initially, the customer had requested logs from the autopulse platform (sn: (b)(6) to be reviewed by zoll service without reporting any malfunction.Upon follow-up on (b)(6) 2025, the customer provided additional information stating that the autopulse platform (sn: (b)(6) malfunctioned during use on a 72-year-old male patient in cardiac arrest.The reporter described the treatment as prolonged resuscitation, but they didn't know whether the platform had displayed any error messages.The issue did not replicate following the event.Manual cpr was administered when the malfunction occurred.No consequences or impacts on the patient.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23577673
Report Number3010617000-2025-00804
Device Sequence Number13076375
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age72 YR
Patient SexMale